MAUDE Adverse Event Report: MIZUHO OSI TRIOS RADIOLUCENT IMAGING TOP; OPERATING TABLE

MIZUHO OSI TRIOS RADIOLUCENT IMAGING TOP; OPERATING TABLE
Model Number 7927
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754); Fall (1848); Skin Tears (2516)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was prone on the table, secured with some kind of disposable strap, which broke.Patient fell off table, experiencing a contusion.
 
Additional Manufacturer Narrative
Following the information obtained from the investigation, no problems with the device were found.Lateral tilt function was engaged instead of intended reverse trendelenburg function that cause the table to tilt unexpectedly.A disposable safety strap was used that is not manufactured by mizuho osi and that did not hold the patient during the unexpected table tilt thus causing the patient fall.Minor skin tears and abrasion were observed in the patient following the fall.The patient was treated immediately and given discharge the same day.
 
Event or Problem Description

Brand Name
TRIOS RADIOLUCENT IMAGING TOP
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key17996225
Report Number2921578-2023-00019
Device Sequence Number20463050
Product Code JEA
UDI-Device Identifier00842430104213
UDI-Public(01)00842430104213
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7927
Device Catalogue Number7927
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown